# SDR GTIA2016082001573

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 41,166 hours, 19,716 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT APPROXIMATELY 5000 FT NOTICED A PECULIAR ODOR SIMILAR TO DIRTY SOCKS.  PERFORMED ENGINE RUN OF NR 1 AND NR 2 ENGINE IAW TSM 71-10-00-810-801.  ISOLATED BLEED AIR TO BOTH ENGINES AND APU AND COULD NOT DUPLICATE ODOR.  CHECKED NR 1 AND NR 2 ENGINES AND APU FOR OIL LEAKS, NO LEAKS FOUND OR SIGNS OF LEAKAGE.  NO ODORS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
